# SDR SWAA001544

- Difficulty date: August 16, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 59,101 hours, 63,914 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Out Of Position
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH AFT CABIN DOOR EVACUATION SLIDE PRESS INDICATORS OUT OF VIEW.  REPOSITIONED BOTH SLIDE ASSY''S PER MM.
